# SDR SWAA2023050526104

- Difficulty date: April 11, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A83314
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE CRACKED. 8-23<[01] RECEIVED FWD CARGO DOOR FWD CORNER SCUFF PLATE WELDING FROM OUTSIDE VENDOR J.L. WELDING INC. PO# 413985; PN# 143A8331-4; TAG# 427113. SCUFF PLATE WILL BE INSTALLED ON FAULT # TTG8Q002HM50.;[02] FINAL INSPECTION; SCUFF PLATE CRACKED REPAIRED. SCUFF PLATE WILL BE INSTALLED ON FAULT # TTG8Q002HM50.
